# SDR 01FDEA00091

- Difficulty date: February 7, 2001
- Submitted: February 20, 2001
- Operation: Air carrier
- Aircraft: N119FE
- Make and model: Boeing 727-25C
- Aircraft serial: 19301
- Aircraft time: 63,886 hours, 48,980 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSP, FWD LWR CARGO COMPT DOOR CUTOUT, UPPER FWD DOOR STOP FITTING FOUND CRACKED.  *S/D*  REMOVED PAINT.  HFEC IND NO CRACKS PER IAW BAC 727 NDT MANUAL PART 6.  TREATED AND PRIMED PER IAW BAC 727 SRM 51-10-2.
